# SDR FDEA201605161592

- Difficulty date: May 16, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 65,803 hours, 15,474 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK L3 DOOR FWD JAMB, LOWER WEB BOX AT STATION 1250.75 - 1256.75, LONGERON 26L - 27L, FOUND CRACKED.  MAIN DECK L3 DOOR FWD JAMB LOWER WEB BOX REPAIRED IAW SRM 53-40-15-2R FIG 201 REPAIR 3.  REPAIR CLASSIFIED IAW MAJOR IAW GMM 6-2-100.
